# SDR AWXA0002127

- Difficulty date: June 29, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653112
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Fus frame @ BS 460 bent and cracked at S 26R to S 28LC: Formed and installed repair parts IAW 737-200 SRM 51-30-2 Pg 2&3
